MAUDE Adverse Event Report: Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence

Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 1201
Medical Device Problem Codes Fracture (1260); Communication or Transmission Problem (2896)
Health Effect - Clinical Code Fecal Incontinence (4571)
Date of Event 05/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this implantable neurostimulator (ins) experienced an increase in fecal incontinence.When attempting to increase stimulation, a red indicator light was observed on the remote.The ins was charged; however, the red indicator light persisted.Troubleshooting was performed over the phone, including switching between programs, without resolution, as a continuous red indicator light remained present on both programs.No recent falls were reported.An appointment was scheduled for further evaluation and in-person troubleshooting with the clinical specialist.Additional information received indicated that evaluation identified a fractured lead.The patient subsequently underwent explant and reimplant of the system.No further patient complications were reported.
 
Additional Manufacturer Narrative
Block d2b: additional pro code: qon block g4: pma number: p190006.Concomitant product: model number/catalog number: 5101.Serial number: (b)(6) batch/lot number: ax1g192926.Model/catalog description: neurostimulator.Unique identifier (udi) #: ((b)(4).

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
Axonics Modulation Technologies, Inc.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50135939
Report Number2124215-2026-41826
Device Sequence Number13401891
Product Code EZW
UDI-Device Identifier10810005340141
UDI-Public(01)10810005340141(11)250217(17)280217
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1201
Device Catalogue Number1201
Device Lot NumberAL1U252971
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/04/2026
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexFemale